Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

CASE REPORT
[View FULLTEXT] [Download PDF
 
Year : 2017  |  Volume : 63  |  Issue : 1  |  Page : 53-54  

Chorea as unusual complication of fungicide poisoning

BS Paul1, G Paul2, J Kaur1, G Singh1 
1 Department of Neurology, Dayanand Medical College and Hospital, Ludhiana, Punjab, India
2 Department of Critical Care Medicine, Dayanand Medical College and Hospital, Ludhiana, Punjab, India

Correspondence Address:
G Paul
Department of Critical Care Medicine, Dayanand Medical College and Hospital, Ludhiana, Punjab
India

Chorea is a rare manifestation of poisoning. We report an index case of a young woman who developed generalized chorea following propiconazole toxin ingestion. As large series on neurological complications of toxic compounds are difficult to be compiled, it is of interest to report our experience. This report adds one more compound to the increasing list of toxic chorea.


How to cite this article:
Paul B S, Paul G, Kaur J, Singh G. Chorea as unusual complication of fungicide poisoning.J Postgrad Med 2017;63:53-54


How to cite this URL:
Paul B S, Paul G, Kaur J, Singh G. Chorea as unusual complication of fungicide poisoning. J Postgrad Med [serial online] 2017 [cited 2020 Apr 4 ];63:53-54
Available from: http://www.jpgmonline.com/article.asp?issn=0022-3859;year=2017;volume=63;issue=1;spage=53;epage=54;aulast=Paul;type=0


 
Saturday, April 4, 2020
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer